MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37612
Medical Device Problem Codes Failure to Interrogate (1332); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date approximate.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional and consumer regarding a patient with an implantable neurostimulator (ins) for parkinson's dual and movement disorders.It was reported that the patient programmer was not working.The patient originally called and reported that the device had stopped working and indicated they would try to replace the batteries.The healthcare provider called back a couple days later and confirmed a "poor communication" screen on the patient programmer.The issue was resolved when the caller unplugged the antenna and tried to communicate with the device.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Other applicable components are: product id: 37642, serial# (b)(4), product type: programmer, patient.Information corrected to reflect active ins information, which the programmer is system reported under.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos,pr MN 00777
MDR Report Key6658625
Report Number2182208-2017-01019
Device Sequence Number19263257
Product Code MHY
UDI-Device Identifier00643169273450
UDI-Public00643169273450
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2015
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2017
Supplement Date Received by Manufacturer08/23/2017
08/23/2017
Initial Report FDA Received Date06/21/2017
Supplement Report FDA Received Date08/23/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR